Overcoming The Eyelids That Go Down One Side After Recovering From Eye Pain?

Illustration of Overcoming The Eyelids That Go Down One Side After Recovering From Eye Pain?
Illustration: Overcoming The Eyelids That Go Down One Side After Recovering From Eye Pain? hauteliving.com

I want to ask, yesterday it was almost a week that I had a feeble eye and yes it made my eyes narrow. But now my eyes have healed, but my eyes are still narrow, what’s the cause and how to overcome them? Above my eyes close to the eyelashes like still swollen a little so dokkk, please help me thanks 🙂

1 Answer:

Hello Eka, thank you for asking with HealthReplies.com.

Swelling of the eyelids can be caused by the following things:

- Hordeolum or nodules: A nodule or boil appears on the edge of the eyelid.

- Kalazion: Swelling of the eyelids due to blockage of the meibomian glands or oil glands.

- Abscess: This can be caused by viral and bacterial infections.

What you can do to reduce swelling in the eyes, namely: compress warm water on the eye routinely 3-4 times a day, apply antibiotic ointment to the lump if caused by a bacterial infection (by prescription), routinely wash hands with soap, avoid rubbing the eyes, make sure everything that is in direct contact with the eyes is clean and sterile. It's better if you check with your doctor if the swelling doesn't get better. So that doctors can conduct therapy or appropriate treatment.

Articles you can read: Cure the bumps on the eyelids

Thank you, hope that helps.

: by

Related Question

Storage Of Skincare Products?

Storage Of Skincare Products?

(1 year ago)

Hello. I want to weigh about the skincare that is put into the refrigerator, is skincare dangerous for the face even though the skincare was obtained from beauty clinics and the su... Read more

Often Hurt Yourself?

Often Hurt Yourself?

(11 months ago)

Good afternoon … I have an older brother who is 30 years old lately, he has always been alone, and has never been asked, even sometimes he can get out of control, often hurt ... Read more

Diarrhea Accompanied By Burning Pain In The Upper Abdomen After Eating Spicy?

Diarrhea Accompanied By Burning Pain In The Upper Abdomen After Eating Spicy?

(1 year ago)

Morning doctor, a few days ago I was late eating and immediately consumed a pretty extreme spicy food. As a result the next day I immediately had diarrhea and my upper abdomen was ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *